# SDR SWIA202161445

- Difficulty date: July 2, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FORWARD BAGGAGE BAY DOOR SURROUNDING STRUCTURE JOINT PLATE HAS EVIDENCE OF CORROSION     (C-CHECK RO 9/27/2021)    REMOVED AND REPLACED CORRODED/DAMAGED FORWARD BAGGAGE BAY DOOR SURROUNDING STRUCTURE JOINT PLATE PN SH670-33793-4. REF CRJ700 SRM 51-42-22-001-001-A01, SRM 51-42-21-001-001-A01, DWG. SH670-33750 REV. Y. / COMPLIED WITH TASK CARD 51-900-1002-SKY
